My doctor recently told me to stop trazodone and said I wouldn’t have any withdrawal symptoms. I have gone 4 days without and I am miserable... high blood pressure, diarrhea, migraines, can’t sleep, light headed, tingling in hands. I was taking 50mg and then doctor prescribed Citalopram. I had raection from taking 2 meds together... nausea, lightheadedness which doctor didn’t think would be a problem. Since I have been very depressed, she said treating dperession more important than sleep so just stop taking trazodone which I have been on for a year and continue Citalopram. I need suggestions on how to recover.
Hi sltorr. Why did your doctor change your medications? I know all about Trazodone I have researched Citalopram and it says that they both help with depression. Sorry but I don’t understand what your doctors reasoning is. Besides that; you should never stop taking Trazodone and other medications like it all at once. It can be very dangerous! There is a list of healthy foods,vitamins and supplements on google if you want to check it out. If it was me I would ask your doctor about going back on Trazodone and slowly taper off them; then slowly start taking Citalopram. (That’s if he has a good reason for taking you off Trazodone and putting you on Citalopram in the first place). I am not a doctor so this is my own opinion. Please take care and I wish you all the best. Cindy
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have high blood pressure, what can I take instead of alka seltzer pluse for cold and flu symptoms?
Posted 27 Jan 2015 • 6 answers
Posted 16 Feb 2015 • 2 answers
Posted 24 Apr 2015 • 1 answer
Posted 25 Apr 2016 • 1 answer
Posted 18 Mar 2018 • 0 answers